Sharp inequalities via truncation

Pekka Koskela, Jani Onninen

Research output: Contribution to journalReview articlepeer-review

5 Scopus citations


We show that Sobolev-Poincaré and Trudinger inequalities improve to inequalities on Lorentz-type scales provided they are stable under truncations.

Original languageEnglish (US)
Pages (from-to)324-334
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Issue number2
StatePublished - Feb 15 2003
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Sharp inequalities via truncation'. Together they form a unique fingerprint.

Cite this